# SDR QMLA2017072317070

- Difficulty date: July 23, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Aircraft: N127AM
- Make and model: Agusta A109E
- Aircraft serial: 11641
- Aircraft time: 2,300 hours, 7,166 cycles
- Engine: Pwc PW206C
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Blower
- Part number: 109045501101
- Part serial: 0123
- Condition: Failed
- Location: Oil Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF DURING CLIMB OUT, THE NR 2 ENGINE OIL TEMP. ROSE TO 120 DEGREES. AND A HIGH OIL TEMP CAUTION LIGHT ILLUMINATED. PILOT STARTED DESCENT AND AFTER LANDING SHUT ENGINE DOWN AND TAXIED TO PARKING LOCATION WITH NO FURTHER DIFFICULTY.
